Popovici, Elena (2015) Some properties of the indicatrix of a complex Finsler space. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 31 (1). pp. 107-120. ISSN 0866-0174
|
Text
31_11.pdf Download (137kB) | Preview |
Abstract
Following the study of the indicatrix of a real Finsler space, in this paper there are investigated some properties of the complex indicatrix of a complex Finsler space, both in a fixed point and for the indicatrix bundle. Using the submanifold equations, several properties of the indicatrix in a fixed point are obtained in terms of the fundamental function. In the global case, an almost contact structure is introduced on the indicatrix bundle and considering the Gauss-Weingarten equations with respect to the Chern-Finsler connection, a constant value of the mean curvature is determined.
Item Type: | Article |
---|---|
Uncontrolled Keywords: | Complex Finsler space, indicatrix, mean curvature, totally umbilical, Gauss equations, Weingarten formula, Ricci tensor |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | Zsolt Baráth |
Date Deposited: | 06 Feb 2024 10:44 |
Last Modified: | 06 Feb 2024 10:44 |
URI: | http://real.mtak.hu/id/eprint/187665 |
Actions (login required)
![]() |
Edit Item |